Here is some info about what I think may be going on with me...wondering if others can relate...
I think I have made some possible discoveries about what is going in in regards to my heart. Last week was kind of a bad week but still better than in the past and I strongly believe that is due to the minerals and extra magnesium. I think the problems I was/am continuing to have is PACs and not PVCs (both were found on my testing). They DID feel different and seemed to only come on with exertion. I have read that PACs are more correlated with adrenaline. The PVCs however are more likely to come on during rest. I think the magnesium helped the PVCs but not the PACs. AND on the day my period arrived, the PACs (any blips at all really) disappeared. I haven’t had a single palpitation in over 3 days now. This seems to be the M.O. I suspect they will return once shortly after ovulation.
So it SEEMS that magnesium is helping the PVCs but not doing anything for these adrenaline surges which provoke the PACs, especially during exercise. These adrenaline surges happen the 10 days prior to my period and decrease (or stop) when period arrives.
So I know – without a doubt – that hormones are playing a huge role here. Also, these adrenaline surges during that time of month is also a factor – not sure how they might be related. Thoughts?
I do take 12.5mg twice a day of metroprolol. Have for about 7 years now. It has worked well for the tachycardia, but not so much for the PVCs/PACs...at least not anymore. And as for the adrenaline...it does work...but for some reason, during that specific time of the month, it just doesn't keep it in check. My cardio did say I can try taking more all the time or just during that time if I wanted to. But it makes me SOOOO tired. But I do take an extra 12.5 on bad days.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.